# SDR ASOA2018100595242

- Difficulty date: September 29, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7312618 JOB 7731268 OP 16: PAX DOOR BRACKET AND CLEAT CORRODED AT FS 343.00, LBL 33. C/A: REMOVED AND REPLACED BRACKET IAW SRM 51-42-06, 51-42-11 AND 51-42-10.
